RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 4, Pages 529–538 (Mi mz6273)  

Lacunary trigonometric series and complementarity in $L_p$

E. V. Orlov


Full text: PDF file (595 kB)

English version:
Mathematical Notes, 1981, 29:4, 271–276

Bibliographic databases:

UDC: 517
Received: 20.11.1978

Citation: E. V. Orlov, “Lacunary trigonometric series and complementarity in $L_p$”, Mat. Zametki, 29:4 (1981), 529–538; Math. Notes, 29:4 (1981), 271–276

Citation in format AMSBIB
\Bibitem{Orl81}
\by E.~V.~Orlov
\paper Lacunary trigonometric series and complementarity in~$L_p$
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 4
\pages 529--538
\mathnet{http://mi.mathnet.ru/mz6273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=615501}
\zmath{https://zbmath.org/?q=an:0505.42016|0472.42006}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 4
\pages 271--276
\crossref{https://doi.org/10.1007/BF01343534}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MP10100018}


Linking options:
  • http://mi.mathnet.ru/eng/mz6273
  • http://mi.mathnet.ru/eng/mz/v29/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Математические заметки Mathematical Notes
    Number of views:
    This page:117
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020